# SDR MZZA2009071500092

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 112A4402
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING KRUEGER FLAP CAVITY SIGN OF CORROSION ON FRONT SPAR LOWER STRAP WS 190. REPAIR CARRIED OUT IAW EC/RA 5730-02564. REFER TO L/P  0976298 FOR NDT INSPECTION.
